# SDR EE4Y202260715773

- Difficulty date: June 7, 2022
- Submitted: June 7, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N137BZ
- Make and model: Emb EMB110*
- Aircraft serial: 19000196
- Aircraft time: 25,475 hours, 23,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: UNK
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR LOWER FUSELAGE EXTERNAL SKIN WITH DENT, LOCATED AT FR92+210MM BETWEEN STR 28RH AND STR 29RH. NOTE: THE FUSELAGE SKIN PANEL WAS REPAIRED AS PER ETD2022-190-016735 GUIDELINES AS STATED IN COOPESA ENGINEERING ORDER NO: COO-EO-2022-15592 INSTRUCTIONS (FOR ADDITIONALLY DETAIL SEE COOPESA JOB A1M158, ITEM 21-48)
